# SDR UPS04242998

- Difficulty date: August 4, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREA OF LITE SURFACE CORROSION ON SKIN BS 304 BETWEEN S8L AND S10L.  AFTER BLENDING CORROSION FOUND TO BE EXTENSIVE.  ACCESS PROVIDED AND A 1 INCH CRACK FOUND IN UPPER FWD ENTRY DOOR.  AREA REPAIRED IAW QUERY RESPONCE AAAE-2004-073-31.
